# SDR KCSA061371

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 520 FLOORBEAM UPPER CHORD HAS AREA OF CORROSION BETWEEN RBL 15 AND RBL40.
